Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

White scars appeared on bottom of lips. What could be causing this?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2016 Questions
Question
hi, i have a white line appeared on the bottom of my lip as well as a raised faint line at the corner of my mouth half way down to my chin and underneath there are markings which look like scars. any ideas what the causes are?
Posted Sun, 3 Mar 2013 in Skin Hair and Nails
 
 
Answered by Dr. Kalpana Pathak 21 minutes later
Hi,
Thanks for writing to us.
Dermatology is completely a visual field and hence to think about a possible cause, having a look at the lesion is required. Also the description that you have given isn't helping much.
Kindly upload an image of concerned area, so that I can help you out in managing your concern.
I would also like to know
since how long are you having this lesion.
How did it begin and if it was preceded by any other skin lesion.

Hoping to hear from you soon.
Above answer was peer-reviewed by
 
Follow-up: White scars appeared on bottom of lips. What could be causing this? 40 hours later
Hi, ive had it for about a month now. the skin around it also appears very bumpy. I am trying to upload a photo now.
 
 
Answered by Dr. Kalpana Pathak 1 hour later
Hi,
Thanks for uploading the pic.
I can see a linear hypopigmented lesion running downwards from the angle of your mouth along with some red eruptions.
I would like to know
if you applied something over your chin or underwent some procedure prior to these eruption
If red bumps or those linear scars
If some treatment was taken to settle these eruptions or scars

Hoping to hear from you soon
Above answer was peer-reviewed by
 
Follow-up: White scars appeared on bottom of lips. What could be causing this? 3 hours later
Hi, have had no procedures and no treatment.
Thanks
 
 
Answered by Dr. Kalpana Pathak 14 hours later
Hi,
The rashes on your chin seem to be some sort of allergic reaction.
I would advise you to apply a mild steroid cream like hydrocortisone over the area for a week and let me know how has the area responded. Hydrocortisone should not only help in those red bumps but should also reduce those white linear marks.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor